----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert

What is the cause and treatment of erosive gastropathy?

Friday, 05 August 2005
Answered by: Dr. B.S. Anand
Gastroenterologist,
Houston,
USA

Q. I had pain in my navel area, for which I underwent endoscopy. The report says that few erosions were found in the gastric antrum. The impression was erosive gastropathy. What are the causes, symptoms and treatment for erosive gastropathy?

A.  Erosions in the stomach can be caused by pain medications (aspirin, ibuprofen, naproxin). If you are not taking these drugs you should not worry since erosions heal rapidly and generally do not cause any symptoms or problems.

A.  Erosions in the stomach can be caused by pain medications (aspirin, ibuprofen, naproxin). If you are not taking these drugs you should not worry since erosions heal rapidly and generally do not cause any symptoms or problems.

More from this section
More ยป
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
Survey
Radiation and health outcomes

The effect radiation has on human health has been the subject of recent interest.